American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(39B62) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] Wei-Kuo Chen. Partial results on the convexity of the Parisi functional with PDE approach. Proc. Amer. Math. Soc. 143 (2015) 3135-3146.
Abstract, references, and article information   
View Article: PDF

[2] Alexei M. Kulik and Taras D. Tymoshkevych. Lift zonoid order and functional inequalities. Theor. Probability and Math. Statist. 89 (2014) 83-99.
Abstract, references, and article information   
View Article: PDF

[3] Árpád Baricz. Landen inequalities for special functions. Proc. Amer. Math. Soc. 142 (2014) 3059-3066.
Abstract, references, and article information   
View Article: PDF

[4] Judit Makó and Zsolt Páles. On approximately convex Takagi type functions. Proc. Amer. Math. Soc. 141 (2013) 2069-2080.
Abstract, references, and article information   
View Article: PDF

[5] Árpád Baricz and Saminathan Ponnusamy. On Tur\'{a}n type inequalities for modified Bessel functions. Proc. Amer. Math. Soc. 141 (2013) 523-532.
Abstract, references, and article information   
View Article: PDF

[6] Patrick J. Rabier. Steffensen's inequality and $L^1-L^\infy$ estimates of weighted integrals. Proc. Amer. Math. Soc. 140 (2012) 665-675. MR 2846336.
Abstract, references, and article information   
View Article: PDF

[7] Zuoliang Hou. Convexity of Hessian integrals and Poincaré type inequalities. Proc. Amer. Math. Soc. 138 (2010) 2099-2105. MR 2596048.
Abstract, references, and article information   
View Article: PDF

[8] Alessio Figalli, Francesco Maggi and Aldo Pratelli. A note on Cheeger sets. Proc. Amer. Math. Soc. 137 (2009) 2057-2062. MR 2480287.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] N. H. Bingham and A. J. Ostaszewski. Generic subadditive functions. Proc. Amer. Math. Soc. 136 (2008) 4257-4266. MR 2431038.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Horst Alzer. Sub- and superadditive properties of Euler's gamma function. Proc. Amer. Math. Soc. 135 (2007) 3641-3648. MR 2336580.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] G. Bouchitté, C. Jimenez and M. Rajesh. A new $L^\infty$ estimate in optimal mass transport. Proc. Amer. Math. Soc. 135 (2007) 3525-3535. MR 2336567.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Alexander Bendikov and Patrick Maheux. Nash type inequalities for fractional powers of non-negative self-adjoint operators. Trans. Amer. Math. Soc. 359 (2007) 3085-3097. MR 2299447.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Kersti Kivisoo and Eve Oja. Extension of Simons' inequality. Proc. Amer. Math. Soc. 133 (2005) 3485-3496. MR 2163583.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Félix Cabello Sánchez. Nearly convex functions, perturbations of norms and $K$-spaces. Proc. Amer. Math. Soc. 129 (2001) 753-758. MR 1707140.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Douglas P. Hardin and Thomas A. Hogan. Refinable subspaces of a refinable space. Proc. Amer. Math. Soc. 128 (2000) 1941-1950. MR 1662241.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Qingtang Jiang. Multivariate matrix refinable functions with arbitrary matrix dilation. Trans. Amer. Math. Soc. 351 (1999) 2407-2438. MR 1650101.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Pavlos Sinopoulos. Wilson's functional equation for vector and matrix functions. Proc. Amer. Math. Soc. 125 (1997) 1089-1094. MR 1363186.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 17 of 17 found      Go to page: 1